How To Stop Taking Birth Control Pills

Table of contents:

How To Stop Taking Birth Control Pills
How To Stop Taking Birth Control Pills

Video: How To Stop Taking Birth Control Pills

Отличия серверных жестких дисков от десктопных
Video: Women Stop Taking Birth Control For The First Time 2023, February
Anonim

Protection from unintended pregnancy with hormonal birth control pills is by far the most popular method of contraception. But what if for some reason it is necessary to stop taking them? How they can be replaced and what side effects can be when canceling pill contraceptives, we will talk in more detail in our article.

Image
Image

More than half of all young women of reproductive age use the method of contraception with the help of hormonal pills. But in life, situations sometimes arise in which a girl wants to change the contraceptive or completely refuse protection. These situations usually include the following:

  • you decided to have a child,
  • there have been changes in marital status and the need for contraceptives has disappeared for some time,
  • you have a fear of the consequences of long-term use of pills,
  • health problems appeared,
  • you decide to change the method of contraception,
  • you get pregnant.

If you stop taking pills, synthetic hormones, which inhibit the formation of luteinizing and follicle-stimulating hormones and block the ovulation process, stop entering the body from the outside. The ovaries begin to work very actively, making up for lost time. The body returns to its former natural rhythm of functioning. This takes some time, during which contraceptive withdrawal syndrome occurs.

How to stop taking birth control pills

Stopping the birth control pill after a certain period of use is usually necessary in two cases:

  • the first is a complete rejection of hormonal oral contraceptives;
  • the second is to change the contraceptive pill.

In the first case, the question immediately arises of how and when to stop drinking hormonal contraceptive pills so that the cider of contraceptive withdrawal is less painful. In order for the period of cancellation of taking oral contraceptive pills to be accompanied by a minimum of adverse reactions, three basic rules should be strictly followed:

  • you should not cancel taking OK without first consulting a gynecologist;
  • you can not stop drinking pills without completing the cycle;
  • the termination of the use of contraceptives should not occur abruptly, but in accordance with the dose reduction scheme compiled by the doctor.

If, for some reason, you just want to change one contraceptive pill for another, the doctor will tell you how to do it correctly. Never do it yourself. After all, even a doctor is not always able to determine how a particular organism will react to a change in the drug. Ideally, you should contact the same doctor with this question who prescribed your previous contraceptives.

In any case, every young lady should be aware that it is impossible to interrupt the started course of taking pills. After finishing a pack of pills, you should take a seven-day break, wait for your period and only then start taking other contraceptives. A sharp transition to taking new pills is fraught with the following consequences:

  • violation of the menstrual cycle,
  • uterine bleeding
  • the occurrence of pregnancy.

Cancellation of reception of "Jess" and "Jess Plus"

Many girls ask themselves the question: "How to stop drinking Jess." Gynecologists advise how to stop drinking Jess. The best and most gentle way is to finish the whole pack of pills. Note that the hormonal effect of the Jess pill, despite stopping the intake, can persist for another week. There are also side effects.

For example, if the cancellation of Jess Plus is prescribed, side effects may appear in the form of a lack of menstruation.If it did not follow or began with a great delay, it means that you need to be examined by a doctor. It is possible that a hormonal disruption has occurred. Girls are worried about another question: "Do I need to take a break when taking Jess?" Gynecologists recommend taking a break from taking hormonal pills every 3-4 months.

Cancellation of "Jeanine" - consequences

If Zhanin's cancellation is recommended, the consequences may be as follows: the ability to become pregnant may not be restored immediately (perhaps 2-3 months after the drug is discontinued). However, gynecologists do not exclude that the restoration of fertility is possible from the very first menstrual cycle after the termination of taking Zhanin.

Cancellation of reception "Yarin"

The female body always reacts to the start or stop of taking hormonal contraceptives. If Yarina is canceled, the body's reaction is different. And the girls write about it like this: "After Yarina's cancellation, she recovered" or "After Yarina's cancellation, her ovaries hurt." This is a signal that a malfunction has occurred in the body, therefore, it is necessary to consult a doctor.

How to replace birth control pills

No one doubts that hormonal contraceptives are unmatched in preventing unplanned pregnancy. Everyone also knows that the most popular among them are tablet forms. However, there are situations when, after long-term use of contraceptive pills, it is necessary to replace them with something. This could be:

  • subcutaneous implant,
  • vaginal ring,
  • hormonal contraceptive patch.

If the situation has developed so that sexual intercourse has become irregular for some period, it is better to resort to using temporary contraception (for example, spermicidal or barrier contraceptives).

However, one should not forget that only a gynecologist has the right to decide how and how to change the contraceptive pills used before.

Canceling birth control pills: side effects

By and large, birth control pills are a kind of drug, the withdrawal of which (like any other) can have side effects. In medicine, they are called withdrawal symptoms. In some cases, the consequences of stopping the oral contraceptive hormone pill can be:

  • a state of depression,
  • irritability,
  • increased frequency or delay of menstruation,
  • pulling pains in the lower abdomen,
  • headaches,
  • general malaise
  • nausea,
  • decreased libido.

Under normal circumstances, after a maximum of three months after stopping the use of birth control pills, the body will recover and everything will fall into place.

If the recovery period lasts six or more months, this is a mandatory reason to consult a doctor.

Popular by topic